Alert archive / Ohio / Special Marine Warnings in 2021

Special Marine Warning 97, NWS Cleveland, OH

October 15, 2021

NWS Cleveland, OH issued this special marine warning at Oct 15, 2021, 5:59 PM EDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 15, 2021, 5:59 PM EDT (21:59 UTC)
Expired
Oct 15, 2021, 7:30 PM EDT
In force
91 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

200 
WHUS51 KCLE 152159
SMWCLE
LEZ146>148-166>168-152330-
/O.NEW.KCLE.MA.W.0097.211015T2159Z-211015T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
559 PM EDT Fri Oct 15 2021

The National Weather Service in Cleveland has issued a

* Special Marine Warning for...
  Nearshore waters from Avon Point OH to Conneaut OH...
  Open waters from Avon Point OH to Conneaut OH...

* Until 730 PM EDT.

* At 558 PM EDT, strong thunderstorms were located along a line
  extending from 20 nm northwest of Fairport Harbor to 13 nm
  northwest of Willowick to 9 nm north of Cleveland to 7 nm east of
  Avon Point, moving northeast at 40 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Willowick, Geneva-On-The-Lake, Conneaut, Fairport Harbor, Ashtabula
  and Cleveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4147 8179 4158 8167 4175 8159 4200 8169
      4221 8124 4231 8058 4205 8058 4193 8055
      4183 8100 4167 8141 4148 8168
TIME...MOT...LOC 2158Z 240DEG 40KT 4192 8165 4183 8160 4163 8169 4152
8185

HAIL...0.00IN
WIND...>34KTS

$$

Sefcovic
3 follow-up statements
229 
FZUS71 KCLE 152241
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
641 PM EDT Fri Oct 15 2021

LEZ146-166-152250-
/O.CAN.KCLE.MA.W.0097.000000T0000Z-211015T2330Z/
641 PM EDT Fri Oct 15 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Nearshore and Open waters from Avon Point OH to Willowick OH...

The thunderstorms have moved out of the warned area and no longer 
pose a significant threat to boaters.

LAT...LON 4204 8058 4193 8055 4183 8101 4163 8147
      4173 8150 4195 8122 4216 8135 4221 8124
      4231 8058
TIME...MOT...LOC 2240Z 238DEG 32KT 4215 8119 4198 8111 4169 8142 

$$

LEZ147-148-167-168-152330-
/O.CON.KCLE.MA.W.0097.000000T0000Z-211015T2330Z/
641 PM EDT Fri Oct 15 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 730 PM EDT...

For the following areas...
Nearshore and Open waters from Willowick OH to Conneaut OH...

At 640 PM EDT, strong thunderstorms were located along a line
extending from 23 nm northwest of Ashtabula to 10 nm northwest of
Geneva-On-The-Lake to near Willowick, moving northeast at 30 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Willowick, Geneva-On-The-Lake, Conneaut, Fairport Harbor and
Ashtabula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4204 8058 4193 8055 4183 8101 4163 8147
      4173 8150 4195 8122 4216 8135 4221 8124
      4231 8058
TIME...MOT...LOC 2240Z 238DEG 32KT 4215 8119 4198 8111 4169 8142 

HAIL...0.00IN
WIND...>34KTS

$$

Sefcovic
029 
FZUS71 KCLE 152308
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
708 PM EDT Fri Oct 15 2021

LEZ167-152317-
/O.CAN.KCLE.MA.W.0097.000000T0000Z-211015T2330Z/
708 PM EDT Fri Oct 15 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Open waters from Willowick OH to Geneva-on-the-lake OH...

The thunderstorms have moved out of the warned area and no longer 
pose a significant threat to boaters.

LAT...LON 4218 8058 4204 8058 4193 8056 4183 8100
      4174 8124 4192 8108 4195 8095 4206 8094
      4209 8091
TIME...MOT...LOC 2307Z 249DEG 27KT 4205 8083 4182 8109 

$$

LEZ147-148-168-152330-
/O.CON.KCLE.MA.W.0097.000000T0000Z-211015T2330Z/
708 PM EDT Fri Oct 15 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 730 PM EDT...

For the following areas...
Nearshore waters from Willowick OH to Conneaut OH...
Open waters from Geneva-on-the-lake OH to Conneaut OH...

At 707 PM EDT, strong thunderstorms were located along a line
extending from 10 nm north of Ashtabula to 6 nm west of
Geneva-On-The-Lake, moving east at 25 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Ashtabula, Geneva-On-The-Lake and Conneaut. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4218 8058 4204 8058 4193 8056 4183 8100
      4174 8124 4192 8108 4195 8095 4206 8094
      4209 8091
TIME...MOT...LOC 2307Z 249DEG 27KT 4205 8083 4182 8109 

HAIL...0.00IN
WIND...>34KTS

$$

Sefcovic
447 
FZUS71 KCLE 152325
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
725 PM EDT Fri Oct 15 2021

LEZ147-148-168-152330-
/O.EXP.KCLE.MA.W.0097.000000T0000Z-211015T2330Z/
725 PM EDT Fri Oct 15 2021

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 730 PM EDT...

The affected areas were... 
Nearshore waters from Willowick OH to Conneaut OH...
Open waters from Geneva-on-the-lake OH to Conneaut OH...

The thunderstorms have weakened and no longer pose a significant
threat to boaters.

LAT...LON 4218 8058 4204 8058 4193 8056 4183 8100
      4174 8124 4192 8108 4195 8095 4206 8094
      4209 8091
TIME...MOT...LOC 2320Z 240DEG 40KT 4212 8068 4189 8094 

$$

Sefcovic

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Oct 15, 4:14 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Oct 15, 4:14 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
414 PM EDT Fri Oct 15 2021

.SYNOPSIS...
A low moving northeastward along a frontal zone advances from
in vicinity of northwest Ohio this afternoon to far-southeastern
Ontario by daybreak Saturday. The trailing cold front will
sweep east through our region late this afternoon through early
Saturday morning. Behind the front, a trough lingers over the
Great Lakes while a ridge attempts to build from the Great
Plains.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Southwesterly flow aloft shifts to westerly over our CWA on
Saturday as a deep longwave trough advances eastward from the
Great Plains and overspreads the Great Lakes and eastern United
States. At the surface, a low in vicinity of the northeast
IN/northwest OH border early this afternoon continues moving
northeastward along a southwest-to-northeast frontal zone in
vicinity of Lake Erie. This low should reach central Lake Erie
around nightfall and southeastern ON by daybreak Saturday.
Accordingly, the trailing cold front should sweep eastward
through our CWA late this afternoon through the wee hours of
Saturday morning. Scattered showers and thunderstorms are
expected along and near the frontal zone, including along and
ahead of the trailing cold front.

Severe storms remain a concern. Moderate to strong effective
bulk shear, weak to moderate SBCAPE/MLCAPE, and moderate DCAPE
should support a mix of multicells and supercells with a primary
threat of damaging wind gusts through this early evening.
However, southeasterly surface winds east of the surface low
should enhance vertical wind shear and surface-based ESRH in
northeast OH, northwest PA, and central/eastern Lake Erie. This
is where a tornadic supercell or two is possible. Weak mid-level
lapse rates and high melting levels will likely limit the
severe hail threat. The other concern is potential localized
flash flooding. Unusually-high PWATs in the warm sector will
contribute to periods of heavy rainfall. Plus, southwesterly
mean mid-level flow parallel to the frontal zone should promote
training convection. Behind the front, lingering rain showers
are expected overnight tonight as multiple shortwave
disturbances embedded in the southwesterly flow aloft traverse
our region. Overnight lows should reach the 50's. On Saturday,
widespread rain showers along the upper-reaches of the departing
front will transition to lake-effect rain showers and graupel
over and east-southeast of Lake Erie as cold air deepens and
lake-induced CAPE builds to moderate to strong magnitudes.
Isolated lake-effect thunderstorms are possible since model
soundings over the lake depict lake-induced CAPE of at least 200
J/kg in the primary charge separation zone (i.e. the cloud
temperature range from 0C to -20C in the CAPE profile). Daytime
highs should reach the upper 50's to lower 60's; much more
typical for mid-October.

Flow aloft becomes northwesterly Saturday night as a longwave
ridge builds from the west. At the surface, a thermal trough
lingers over the Great Lakes while a ridge attempts to build
from the Great Plains. Multiple bands of lake-effect rain
showers and isolated thunderstorms should persist east-
southeast of Lake Erie Saturday night as a well-aligned west-
northwesterly flow of cold and moist air continues and lake-
induced CAPE remains moderate to strong. Odds favor fair weather
outside the lake-effect precip. Overnight lows should reach the
40's inland to near 50 degrees along the shore of ~67F Lake
Erie.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Lake effect showers are expected to continue into Sunday night
across NE OH into NW PA. These will shift eastward as they
weaken by late MOnday morning. Beyond this time high pressure
will ridge into the region from the south.

It will be cooler Sunday into Monday. Highs in the 60's. Lows in
the 40's to lower 50's.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure ridges into the region from the south Tuesday into
Thursday. This will allow for a warming trend with dry
conditions. The next area of low pressure and its associated
cold front move into the region Thursday into Thursday night
with some lake effect showers in its wake on Friday.

Temperatures look to above seasonal averages through Thursday.
In the wake of the cold front temperatures fall on Friday.
Highs look to be back into the 50's to lower 60's.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
A surface low near the northeastern IN/northwestern OH border as
of 17:40Z continues moving northeastward along a front and
should reach far-southeastern ON by 06Z/Sat. The trailing cold
front should sweep east through our region between about 20Z/Fri
and 06Z/Sat. Scattered showers and thunderstorms are expected
along and near the frontal zone, including the trailing cold
front. Brief MVFR/IFR ceilings and MVFR to LIFR visibility in
heavy rainfall are possible. Erratic surface wind gusts up to 50
knots or so are possible with thunderstorms, especially before
02Z/Sat. Surface winds trend southerly to southwesterly at about
10 to 15 knots southeast of the frontal zone and northeasterly
northwest of the frontal zone.

Once the surface low and trailing cold front sweep through,
regional surface winds shift to northwesterly. These winds
should be around 10 to 15 knots and gust up to about 25 knots
at times. Widespread MVFR/IFR ceilings and lingering rain
showers are expected behind the front. Periods of MVFR
visibility are possible with these showers. Of note, lake-
enhanced/effect showers should develop generally ESE of Lake
Erie Saturday morning into early afternoon.

Outlook...Non-VFR likely with periods of showers and perhaps
thunderstorms Saturday afternoon through Monday morning,
especially east and southeast of Lake Erie.

&&

.MARINE...
A cold front will cross the lake overnight as low pressure
deepens on its move across Ontario into Quebec. THis will allow
west to northwest winds to increase to 15 to 25 knots from west
to east late tonight into Saturday morning. These stronger winds
and a long fetch will build waves, especially east of the
Islands to Ripley. Small craft advisory conditions gradually end
from west to east Saturday night through Monday afternoon.
Lingering the longest from Willowick to Ripley. High pressure
ridges onto the lake from the south Monday night into Tuesday
with lighter winds.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 AM Saturday to 5 PM EDT Monday
     for LEZ147>149.
     Small Craft Advisory from 6 AM Saturday to 4 AM EDT Sunday for
     LEZ142-143.
     Small Craft Advisory from 8 AM Saturday to 4 AM EDT Monday for
     LEZ144>146.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...MM
LONG TERM...MM
AVIATION...Jaszka
MARINE...MM
Hazardous weather outlook, Oct 15, 4:16 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
416 PM EDT Fri Oct 15 2021

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-162030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
416 PM EDT Fri Oct 15 2021

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

There is a slight risk for severe thunderstorms through the evening
with the main threat being damaging wind gusts. There is a lesser
chance for a tornado. Heavy rain is also possible which could lead to
isolated flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 15, 2:31 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
231 PM EDT Fri Oct 15 2021

PAZ003-151900-
Crawford PA-
231 PM EDT Fri Oct 15 2021

...A strong thunderstorm will impact portions of central Crawford
County through 300 PM EDT...

At 230 PM EDT, Doppler radar was tracking a strong thunderstorm near
Meadville, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Meadville, Guys Mills, Lincolnville, Cochranton, Blooming Valley and
Townville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.

&&

LAT...LON 4162 7982 4161 7983 4155 7992 4154 7993
      4151 7998 4149 8000 4148 8014 4158 8019
      4165 8016 4179 7984 4162 7975
TIME...MOT...LOC 1830Z 248DEG 19KT 4158 8009

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Oct 15, 2:53 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
253 PM EDT Fri Oct 15 2021

OHZ013-014-151945-
Geauga OH-Ashtabula Inland OH-
253 PM EDT Fri Oct 15 2021

...A strong thunderstorm will impact portions of northeastern Geauga
and southwestern Ashtabula Counties through 345 PM EDT...

At 253 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chardon, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orwell, Huntsburg, Austinburg, Montville, Hartsgrove, Roaming Shores,
Cherry Valley, Thompson and Rock Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.

&&

LAT...LON 4159 8065 4150 8100 4158 8115 4164 8111
      4169 8110 4172 8105 4172 8101 4175 8100
      4182 8083
TIME...MOT...LOC 1853Z 237DEG 17KT 4158 8107

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Sefcovic
Local storm report, Oct 15, 4:03 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EDT FRI OCT 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     3 N COCHRANTON          41.56N 80.06W
10/15/2021                   CRAWFORD           PA   FIRE DEPT/RESCUE

            SEVERAL TREES AND POWER LINES WERE BLOWN
            DOWN.

&&

FZ
Local storm report, Oct 15, 4:44 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
444 PM EDT FRI OCT 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     WATER SPOUT      9 NNE HURON             41.51N 82.47W
10/15/2021                   LEZ164             OH   BROADCAST MEDIA

            AT LEAST TWO WATERSPOUTS SIGHTED OFFSHORE OF
            HURON AND VERMILION. LOCATION APPROXIMATED
            BY RADAR.

&&

SEFCOVIC
Local storm report, Oct 15, 5:52 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 PM EDT FRI OCT 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     MARINE TSTM WIND 3 NNW LORAIN            41.48N 82.19W
10/15/2021  M39 MPH          LEZ145             OH   C-MAN STATION

            C-MAN STATION LORO1 LORAIN LIGHT REPORTED A
            34 KNOT MARINE THUNDERSTORM WIND GUST.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 2:53 PM EDTSpecial Weather StatementCLELake52 min
Oct 15, 3:44 PM EDTSpecial Marine WarningCLE78 min
Oct 15, 3:47 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky27 min
Oct 15, 3:55 PM EDTSmall Craft AdvisoryCLE72 hr
Oct 15, 4:15 PM EDTSpecial Marine WarningCLE2 hr
Oct 15, 6:21 PM EDTSpecial Weather StatementCLESeneca39 min
Oct 15, 7:00 PM EDTSpecial Weather StatementCLEHuron45 min
Oct 15, 2:31 PM EDTSpecial Weather StatementCLECrawford29 min
Oct 15, 2:43 PM EDTSevere Thunderstorm WarningCLECrawford44 min
Oct 15, 2:55 PM EDTTornado WarningCLECrawford32 min

Nearby

Special Marine Warnings in Ohio, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.